# SDR AALA200810030

- Difficulty date: October 16, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 HAS CORROSION, STATION 214-220 RIGHT.  INSTALLED NR 6 SEAT TRACK SPLICE PER SRM 53-05-00.
